# SDR USAA951234

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 1032
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A Q-1 CHECK INSPECTION, FOUND .5 INCH CRACK IN CUSP MEMBRANE WEB STATION 1032 OUTBOARD OF RT SEAT TRACK.  ACCOMPLISHED SPLICE REPAIR PER USAIR EA NR 315530A.  (M)
